# SDR NOCA11411

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00628
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM DISPLAY L/E LIGHT ILLUM WITH FLAP LEVER IN 25 BOTH POINTERS WERE CORRECT.  REPLACED FSEU PER MM 27-81-02 TS PER FIM 27-81-00 SLAT SENSOR S285 FAULTED REMOVED PANEL 521JB NR 4 SLAT INBD TRACK SENSOR TARGET BOLT SHEARED AND BEARING MISSING REPLACED BOLT AND BEARING REF IPC 27-81-02 AS PER MM 27-81-02 FLAPS OPERATE NORMAL VERIFIED SENSOR GAP PER MM 27-88-01 ACCOMPLISHED BEARING ROLLER LUBE PER MM 12-21-08.
